# SDR O2JA2019013100000

- Difficulty date: January 28, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N131AJ
- Make and model: Lear 35A
- Aircraft serial: 381
- Aircraft time: 19,641 hours, 12,649 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

WHILE CLIMBING TO ALTITUDE THE CABIN ALT WAS STILL CLIMBING AT 700 FT/MIN.  LEVELED ALT AT 390 & THIS SHOWED NO CHANGE IN CABIN ALT, TRIED TO CHERRY PICK THE CABIN DOWN WHICH ALT HAD NO EFFECT. FL350 WAS THE LOWEST ATC COULD ASSIGN US SO WE STARTED A DESCENT, ONCE AT 350, THE CABIN LIGHT CAME ON (THE CABIN WAS STILL CLIMBING).  STARTED EMERGENCY DESCENT. ALL CREW ARRIVED SAFELY BACK TO BASE.
